# SDR MALA965092

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 3358 - ON APPROACH TO DTW, THE RED NOSE GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE UPON GEAR EXTENSION.  MAINTENANCE CLEANED AND LUBED THE NOSE GEAR SWITCHES.  ALL CHECKS GOOD.  (M)
